# SDR DHL2004873530

- Difficulty date: November 29, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flaps
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP LWR FWD SKIN DAMAGED (BROKEN 1.000) AT XF 203.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-5 FIG 1 PG 3/4, 5/6.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-5 FIG 1 PG 5-6.  FABRICATED PLATING SEGMENT (AL2024-T3 0.032) SPLICE (AL2024-T3 0.063) FILLET (AL2024-T3 0.020) IAW SRM 57-2-5 PG 5-6.  CLEANED, TREATED AND PRIMED NEW PLATING INTERIOR, SPLICE AND FILLET IAW SRM 51-1-8B.  INSTALLED NEW FILLER, PLATING SEGMENT AND SPLICE IAW SRM 57-2-5 FIG 1 PG 3/4, 5/6, SRM 51-1-21 PG 1.
